MAUDE Adverse Event Report: UNOMEDICAL A/S ACCU-CHEK® TENDERLINK; AC TENDERLINK CANNULA 13 10PCS

UNOMEDICAL A/S ACCU-CHEK® TENDERLINK; AC TENDERLINK CANNULA 13 10PCS
Model Number 05015260001
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).On 27-june-2024, it was reported that patient faced a ketoacidos episode due to adhesive plaster of tenderlink cannula.No further information was available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
The following tests were completed for 10 reference samples of lot 5376472: 1.Visual inspection as per (b)(4) packaging criteria (criterios de empaque) flex set/sample book of packing area flex set version 12.10 samples visually inspected and no damages or bent.

Brand Name
ACCU-CHEK® TENDERLINK
Common Device Name
AC TENDERLINK CANNULA 13 10PCS
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19700471
Report Number3003442380-2024-13208
Device Sequence Number3702634
Product Code FPA
UDI-Device Identifier05705244005099
UDI-Public05705244005099
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number05015260001
Device Lot Number5376472
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexMale